# SDR SWIA971529

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144143
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK AFTER TAKEOFF.  RETURNED FOR LANDING IN PSP.  CHECKED FOR DUCT LEAK IN LEFT WING INBOARD LEADING EDGE TO LEFT AIR-CONDITIONING PACK.  FOUND LEFT AIR-CONDITIONING PRESSURE REGULATOR/SHUT-OFF BLEED LEAKING BLEED AIR.  REPLACED LEFT PRESSURE REGULATING SHUT-OFF BLEED VALVE.  OPS CHECKS GOOD.
